# SDR 2005FA0000821

- Difficulty date: May 31, 2005
- Submitted: June 16, 2005
- Operation: General aviation
- Aircraft: N8156E
- Make and model: Cirrus SR22
- Aircraft serial: 0726
- Engine: Cont TSIO470*
- System (JASC): 3240 · Landing Gear Brake System
- Part: O-Ring
- Part number: MS24775222
- Condition: Flat
- Location: Brake Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC LANDED AND DISCOVERED THEY HAD NO RT BRAKE.  AC LOST DIRECTIONAL CONTROL AND IMPACTED A PARKED AIRCRAFT CAUSING SUBSTANTIAL DAMAGE TO THE PARKED AIRCRAFT.  INVESTIGATION REVEALED THE RT BRAKE O-RING WAS FLAT AND THE HOUSING AND DATA PLATE SHOWED EXTREME HEAT.  REVIEW OF THIS SITUATION FOUND THAT THERE HAVE BEEN MANY OWNER REPORTS IN THE OWNERS NEWSLETTER OF RT BRAKE FAILURES DUE TO THE NEED TO STEER THE AC WHICH HAS A CASTERING NOSE WHEEL.
